MathSciNet Relay Station
MathSciNet bibliographic data
MR160044 (28 #3258) 35.62
Kaplan, Stanley On the growth of solutions of quasi-linear parabolic equations. Comm. Pure Appl. Math. 16 1963 305–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement